MathSciNet Relay Station
MathSciNet bibliographic data
MR199703 (33 #7846) 47.85
Belluce, L. P.; Kirk, W. A. Fixed-point theorems for families of contraction mappings. Pacific J. Math. 18 1966 213–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement